MAUDE Adverse Event Report: ARTHREX, INC. 5.5X28MM PERIPHERAL SCREW, LOCKING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 5.5X28MM PERIPHERAL SCREW, LOCKING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 5.5X28MM PERIPHERAL SCREW, LOCKING
Health Effect - Clinical Codes Fall (1848); Pain (1994); Foreign Body In Patient (2687)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that a patient under went a primary reverse procedure and fell 14 months later, post operative.Immediately after the fall, patient experience shoulder pain radiographs showed evidence of a broken ar-9563-32 peripheral locking screw, a shifter baseplate and glenosphere.A revision surgery took place on (b)(6) 2022 for removal of ar-9563-32 peripheral locking screw, which was only partially removed, surgeon made the decision to leave a portion of the broken screw, as attempting to retrieve it may have resulted in additional bone loss.An ar-9563-28 peripheral locking screw, an ar-9561-25s central screw, an ar-9560-24-2 baseplate, an ar-9564-2436-lat gleno sphere, and an ar-9503s-06 humeral insert were all explanted during revision reverse tsa procedure on (b)(6) 2022.Surgeon completed case implanting new glenoid implants.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
5.5X28MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14547392
Report Number1220246-2022-04981
Device Sequence Number12387773
Product Code PHX
UDI-Device Identifier00888867296862
UDI-Public00888867296862
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number5.5X28MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-28
Device Lot Number2019004173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date05/31/2022
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown